# SDR DALA1020923101

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- Engine: Ge CFM565A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA BETWEEN FR66 & FR68 FLOOR SUPPORT Y+1292 HAS CORROSION. CHECKED LIMITS AT BLENDED OUT AREA, DIMENSIONS L=2.100" W=1.100" D=0.055" ORIG MAT THICKNESS 0.157 FOUND TO BE OUT OF LIMITS IAW SRM TRM 53-41-15 FIG 1. REMOVED, LOCATED, AND DRILLED FLOOR SUPPORT AND SPLICES IAW SRM 51-44-11. INSTALLED FLOOR SUPPORT AND SPLICES AT FR66 TO68 Y+1292IAW SRM 51-42-11. RESTORED PROTECTIVE COATING IAW SRM 51-21-11, 51-75-12.
